# SDR MALA964947

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 212033
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3089 - WHILE TAXIING IN DTW, THE CREW NOTED THAT THE RIGHT BRAKE WOULDN'T HOLD PRESSURE.  MX REPLACED THE RIGHT INBOARD AND OUTBOARD BRAKE ASSEMBLIES.  ALL CHECKS GOOD.  (M)
